Sickness and upset tummy pain in back. 24 f scared heart attack?

Not a heart attack. A heart attack is not a likely scenario in a 24-year-old woman with these symptoms. It is more likely related to the digestive tract. I would try over-the-counter antacids additionally, and set up an appointment to see your doctor to determine the cause, if the pain persists. Good luck.

Related Questions

I am displaying classic signs of a heart attack such as fatigue, dizzness, discomfort in both arms, nausea, jaw pain as well as back and stomach pain. I am not sure if it is idiotic to be unsure if this actually means I am having a heart attack. I had fou

By . By the date of this post, almost a week has passed. If you have not seen a doctor already it is wise to do so. The symptoms you described can indicate angina, or myocardial infarction (mi, also known as heart attack). Also, your symptoms could have merely been due to an adverse effect of taking four 5 hour energy drinks. This high amount of caffeine can often mimic the signs of a mi. I recommend you cut down on these drinks so as to avoid any unwanted side effects. Regardless you will need a work up, which will include an ekg (test that checks the electrical activity of your heart), this test can give an indication if there is concern for an mi or risk of one. After a detailed history, exam, and testing, your doctor will be able to give you a likely diagnosis and treatment plan. Good luck. Read more...
Could be. Any of those signs is a reason to call 911. Make sure the doors are unlocked, they know where to find you and take an Aspirin if you can. There should be no other option becuase your doctor is not prepared to help you. If you are wrong, you still are alive. To wait, may have a different result. Read more...

I have coronary artery disease and taking naproxen 2000mg daily for chronic OA joint pain is it bad 4 my heart or stomach? Heart attack or GI bleed?

Yes and maybe. Naproxen definitely increases the risk of peptic ulcer and G.I. bleeding. It is usual to add a proton pump inhibitor such as Omeprazole to lessen the risk. Most NSAIDs increase cardiovascular risk in patients such as you. It is claimed Naproxen is less so than others, but 2000mg a day is not a minor dose. Discuss with your doctor. Read more...

I have a tumor slightly bigger than a golf ball in my abdomen, probably due to ovarian cancer. Also have a history of heart attack and 3 stents. Can I stay on plavix (clopidogrel) and still have the surgery?

Best to ask doctors. Your cardiologist and gynecological surgeon will need to have an input in the decision to stop/continue the plavix (clopidogrel). Read more...
When were . The stents placed? Are they drug eluting? Plavix (clopidogrel) significantly increases bleeding risks with surgery. Read more...
Probably not. Bleeding risk for surgery. Will do alternative therapy and be off Plavix (clopidogrel) for five -seven days. Read more...
See doctors. Prior to surgery, a person with these problems and this medication should see a cardiologist and surgeon to discuss medical history and medications. Plavix (clopidogrel) is frequently stopped about 7-10 days before surgery, and may be replaced with other medications to prevent clotting. They will advise. Read more...

I've had chronic abdominal stomach pain for the past 2months my doctors just told me I have multiple blood clots what should I do he just put me on a blood thinner today but told me I have a good chance of having a heart attack or stroke

I . I am glad that you were properly diagnosed with blood clots, as that is a serious problem. I'm not sure if the blood clots are you your lungs or your legs. Treatment with the blood thinner is appropriate for this condition, and should also help prevent heart attack or stroke since it sounds like you have risk factors. Be sure to follow up closely to monitor your blood "clotting times", since you are on a blood thinner, and notify your doctor if you have any new symptoms such as shortness of breath, pain, or bleeding. Read more...
Continue meds. Remain on the blood thinners to significantly reduce the chance of stroke or heart attack. You will need screening cardiac and neurologic tests to assess your risk for these diseases.You may alse need a hamatology evaluation to determine why you had clots to begin with. Read more...

Is there such thing as stomach heart attack?

Stomach Heart Attack. Yes pain of heart attack can present any where from jaw bone to epigastric area.If the pain in the stomach area is associated with shortness of breath, severe sweating, feeling weak or looking pale then these symptoms could represent heart attack.Possibility of gall bladder disease or other abdominal pathology would be the differential diagnosis. Read more...
Yes. A typical symptom of heart attack is a pressure chest pain irradiating to left shoulder worsening with activities. But atypical presentation are possible. I digestion type symptoms like heartburn, abdominal pain, nausea and vomiting. Women are at higher risk of above presentation. But could happen to a men too. There is an anatomical coronary explanation for the above symptoms. Read more...